# SDR MK1Y20180702006

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 101,227 hours, 16,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE CARGO FLOOR PANEL NEXT TO LOWER DOOR SILL BETWEEN BS 544 TO 566,  RBL 25 TO 36.
